VOL. 33 · NO. 3 | Fall 2003
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 33 (3), (Fall 2003)
No abstract available
Articles
Roberto Andreani, Dimitar K. Dimitrov
Rocky Mountain J. Math. 33 (3), 759-774, (Fall 2003) DOI: 10.1216/rmjm/1181069926
KEYWORDS: Nonnegative sine polynomial, positive summability kernel, extremal polynomial, ultraspherical polynomials, convergence, 42A05, 26D05
No abstract available
Jan Čermák
Rocky Mountain J. Math. 33 (3), 775-786, (Fall 2003) DOI: 10.1216/rmjm/1181069927
KEYWORDS: delay differential equation, functional equation, asymptotic behavior of solutions, transformation, 34K15, 34K25
No abstract available
Richard Delaware
Rocky Mountain J. Math. 33 (3), 787-796, (Fall 2003) DOI: 10.1216/rmjm/1181069928
KEYWORDS: s -straight, σs -straight, convex, Hausdorff, 28A78, 28A05
No abstract available
Andrej Dujella, Clemens Fuchs
Rocky Mountain J. Math. 33 (3), 797-811, (Fall 2003) DOI: 10.1216/rmjm/1181069929
No abstract available
A.M. Fink
Rocky Mountain J. Math. 33 (3), 813-830, (Fall 2003) DOI: 10.1216/rmjm/1181069930
No abstract available
José M. Gallardo
Rocky Mountain J. Math. 33 (3), 831-863, (Fall 2003) DOI: 10.1216/rmjm/1181069931
No abstract available
Luis Gallardo
Rocky Mountain J. Math. 33 (3), 865-873, (Fall 2003) DOI: 10.1216/rmjm/1181069932
KEYWORDS: Waring's Problem, polynomials, biquadrates, cubes, finite fields
No abstract available
Tamio Hara
Rocky Mountain J. Math. 33 (3), 875-901, (Fall 2003) DOI: 10.1216/rmjm/1181069933
KEYWORDS: 57S17
No abstract available
Young Soo Jo, Joo Ho Kang
Rocky Mountain J. Math. 33 (3), 903-914, (Fall 2003) DOI: 10.1216/rmjm/1181069934
KEYWORDS: Interpolation problem, commutative subspace lattice, CSL-algebras, Alg L, 47L35
No abstract available
M.T. Karaev, H.S. Mustafayev
Rocky Mountain J. Math. 33 (3), 915-926, (Fall 2003) DOI: 10.1216/rmjm/1181069935
No abstract available
Wan-Tong Li, Cheng-Kui Zhong, Xian-Ling Fan
Rocky Mountain J. Math. 33 (3), 927-951, (Fall 2003) DOI: 10.1216/rmjm/1181069936
KEYWORDS: ‎oscillation‎, second order, half-linear differential equations, Damping, 34C10, 34C15
No abstract available
Shu Tang Liu, Bing Gen Zhang, Guanrong Chen
Rocky Mountain J. Math. 33 (3), 953-970, (Fall 2003) DOI: 10.1216/rmjm/1181069937
KEYWORDS: Delay partial difference equation, positive and negative coefficients, ‎oscillation‎, 39A10
No abstract available
Rafael López
Rocky Mountain J. Math. 33 (3), 971-993, (Fall 2003) DOI: 10.1216/rmjm/1181069938
KEYWORDS: 53A10, 53C42, 53B30, 53C50
No abstract available
D.K.H. Mochida, M.C. Romero-Fuster, M.A.S. Ruas
Rocky Mountain J. Math. 33 (3), 995-1009, (Fall 2003) DOI: 10.1216/rmjm/1181069939
No abstract available
Frédéric Mynard
Rocky Mountain J. Math. 33 (3), 1011-1038, (Fall 2003) DOI: 10.1216/rmjm/1181069940
No abstract available
D.V. Prokhorov
Rocky Mountain J. Math. 33 (3), 1039-1047, (Fall 2003) DOI: 10.1216/rmjm/1181069941
No abstract available
B. Khani Robati, S.M. Vaezpour
Rocky Mountain J. Math. 33 (3), 1049-1056, (Fall 2003) DOI: 10.1216/rmjm/1181069942
KEYWORDS: commutant, multiplication operators, Banach space of analytic functions, Univalent Function, bounded point evaluation, 47B35, 47B38
No abstract available
Roland K.W. Roeder
Rocky Mountain J. Math. 33 (3), 1057-1082, (Fall 2003) DOI: 10.1216/rmjm/1181069943
No abstract available
Ewa Schmeidel
Rocky Mountain J. Math. 33 (3), 1083-1094, (Fall 2003) DOI: 10.1216/rmjm/1181069944
KEYWORDS: difference equation, Fourth order, oscillatory and nonoscillatory solutions, 39A10
No abstract available
José J.M. Soto
Rocky Mountain J. Math. 33 (3), 1095-1099, (Fall 2003) DOI: 10.1216/rmjm/1181069945
No abstract available
Blair K. Spearman, Kenneth S. Williams
Rocky Mountain J. Math. 33 (3), 1101-1122, (Fall 2003) DOI: 10.1216/rmjm/1181069946
KEYWORDS: 11R09, 11R16, 11R20, 11R29
No abstract available
Zhi-Hong Sun
Rocky Mountain J. Math. 33 (3), 1123-1145, (Fall 2003) DOI: 10.1216/rmjm/1181069947
KEYWORDS: prime, Lucas sequence, reciprocity law, 11B39, 11B50, 11A15, 11E25
No abstract available
Raphaële Supper
Rocky Mountain J. Math. 33 (3), 1147-1174, (Fall 2003) DOI: 10.1216/rmjm/1181069948
KEYWORDS: entire functions of exponential type, analytic functionals, Fourier-Borel transform, Lagrange interpolation, 30D15, 32A15, 42B10, 46F15, 39A10, 11B68
No abstract available
Xian Hua Tang, Sui Sun Cheng
Rocky Mountain J. Math. 33 (3), 1175-1187, (Fall 2003) DOI: 10.1216/rmjm/1181069949
No abstract available
Back to Top